应用概率统计
          Home |   About Journal | Editorial | Instruction | Subscription | Contact Us | Chinese
CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST  2015, Vol. 31 Issue (5): 503-513    DOI:
article Current Issue| Next Issue| Archive| Adv Search |
Ruin Probabilities for One Class of Bivariate Risk Model with Correlated Aggregate Claims under Sparse Processes
Wu Chuanju, Wang Xiaoguang, He Xiaoxia, Liu Luqin
College of Science, Wuhan University of Science and Technology; School of Mathematics and Statistics, Wuhan University

  Copyright © 2006 Editorial By��CHINESE JOURNAL OF APPLIED PROBABILITY AND STATISTICS��
Support by Beijing Magtech Co.ltd  support@magtech.com.cn